Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 27, NWS Tulsa, OK

April 28, 2020Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 28, 2020, 8:23 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2020, 8:23 PM CDT (01:23 UTC)
Expired
Apr 28, 2020, 9:30 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 131 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 9:14 PM CDTTORNADO5 Nne Clayton, OKA TORNADO DEVELOPED ON THE SOUTH SIDE OF SARDIS LAKE...MOVED ACROSS THE EASTERN PORTION OF THE LAKE...AND THEN CROSSED HIGHWAY 2 NORTHWEST OF TUSKAHOMA. THE TORNADO UPROOTED NUMEROUS TREES...BOTH SOUTH OF THE LAKE AND EAST OF THE LAKE...AND BLEW DOWN POWER POL
Apr 28, 9:25 PM CDTTSTM WND DMGTuskahoma, OKLARGE TREES DOWN NEAR THE CHOCTAW NATION COUNCIL HOUSE. INFORMATION RELAYED BY BROADCAST MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:18 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2020-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2020-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4384 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

463 
WFUS54 KTSA 290123
TORTSA
OKC121-127-290230-
/O.NEW.KTSA.TO.W.0027.200429T0123Z-200429T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
823 PM CDT Tue Apr 28 2020

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Pushmataha County in southeastern Oklahoma...
  South central Pittsburg County in southeastern Oklahoma...

* Until 930 PM CDT.
    
* At 823 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles northeast of Daisy, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Clayton...                        Clayton Lake State Park...
  Stanley...                        Tuskahoma...
  Nashoba...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3452 9567 3459 9567 3460 9570 3471 9567
      3470 9551 3468 9551 3468 9517 3441 9523
TIME...MOT...LOC 0123Z 279DEG 19KT 3461 9561 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
6 follow-up statements
393 
WWUS54 KTSA 290133
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
833 PM CDT Tue Apr 28 2020

OKC121-127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-Pittsburg OK-
833 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN PUSHMATAHA AND SOUTH CENTRAL PITTSBURG COUNTIES...
    
At 833 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Stanley, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Stanley...                        Tuskahoma...
Nashoba...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3452 9558 3456 9565 3462 9563 3469 9560
      3470 9551 3468 9551 3468 9517 3441 9523
TIME...MOT...LOC 0133Z 279DEG 19KT 3460 9554 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
683 
WWUS54 KTSA 290150
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
850 PM CDT Tue Apr 28 2020

OKC121-290200-
/O.CAN.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pittsburg OK-
850 PM CDT Tue Apr 28 2020

...THE TORNADO WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3454 9547 3457 9554 3460 9553 3460 9551
      3464 9552 3465 9551 3468 9545 3468 9517
      3447 9522
TIME...MOT...LOC 0150Z 275DEG 18KT 3459 9544 

$$

OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
850 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
    
At 850 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Stanley, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Stanley...                        Tuskahoma...
Sardis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3454 9547 3457 9554 3460 9553 3460 9551
      3464 9552 3465 9551 3468 9545 3468 9517
      3447 9522
TIME...MOT...LOC 0150Z 275DEG 18KT 3459 9544 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
807 
WWUS54 KTSA 290157
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
857 PM CDT Tue Apr 28 2020

OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
857 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
    
At 857 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of Clayton, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Tuskahoma...                      Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3457 9544 3459 9550 3464 9549 3468 9545
      3468 9517 3451 9521
TIME...MOT...LOC 0157Z 259DEG 18KT 3463 9540 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
250 
WWUS54 KTSA 290204
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
904 PM CDT Tue Apr 28 2020

OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
904 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
    
At 904 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clayton, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Clayton...                        Tuskahoma...
Sardis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3457 9537 3459 9544 3463 9545 3468 9545
      3468 9517 3455 9520
TIME...MOT...LOC 0204Z 279DEG 19KT 3462 9535 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
079 
WWUS54 KTSA 290213
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
913 PM CDT Tue Apr 28 2020

OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
913 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
    
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Clayton, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Tuskahoma...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3461 9530 3462 9535 3464 9539 3468 9539
      3468 9517 3459 9519
TIME...MOT...LOC 0213Z 261DEG 13KT 3464 9534 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
061 
WWUS54 KTSA 290218
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
918 PM CDT Tue Apr 28 2020

OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
918 PM CDT Tue Apr 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
    
At 918 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located near Tuskahoma,
moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Tuskahoma...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3461 9530 3462 9535 3464 9539 3468 9539
      3468 9517 3459 9519
TIME...MOT...LOC 0218Z 274DEG 19KT 3465 9531 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:21 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 28, 6:21 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 PM CDT Tue Apr 28 2020

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Main concern is the ongoing severe thunderstorms, with impacts
expected through 05Z at all terminals except BVO. Expect IFR
conditions with potential for severe to near severe wind gusts.
VFR conditions and gusty northerly winds will follow the
thunderstorms/frontal passage for several hours. Winds will
increase again from the northwest mid morning tomorrow and
continue through the afternoon.

&&

.PREV DISCUSSION... /Issued 314 PM CDT Tue Apr 28 2020/

DISCUSSION...
At mid afternoon...a cold front stretched from Northwest Oklahoma
through Central & Northeast Kansas to a surface low over Iowa. An
additional surface low was also developing from North Central to
Southwest Oklahoma with a dryline extending southward into West
Texas. A warm front was located from the triple point with the
southern surface low through Southeast Oklahoma. In response to
these features...southerly low level flow was transporting low
level moisture into the region with upper 60s/around 70 deg
dewpoints just west of Highway 75/Indian Nations Turnpike to low
60 dewpoints in Northwest Arkansas.

Latest meso-analysis indicated the cap continuing to weaken
across the region with little to no inhibition west of Highway
75...co- located with the highest dewpoints and sfc/elevated CAPE
values in excess of 3000 J/Kg. Ongoing convection along the
southeastward moving cold front in Central Kansas is expected to
continue to build back westward along the front with additional
storm initiation forecast over the next couple of hours as the
front reaches the higher moisture/instability plume. Rapid
strengthening and development of additional convection is expected
to take place across Northeast Oklahoma into Southeast Kansas as
the front moves into the CWA. Latest short term guidance shows
the leading line of storms reaching the I-44 corridor/far
Northwest Arkansas around 00z and into Southeast Oklahoma and West
Central Arkansas a couple hours later.

Steep mid level lapse rates...ample amounts of instability along
with deep layer shear values around 50KT will allow for large
hail up to the size of baseballs and damaging winds of 70 to
locally 80 mph...as thunderstorms fill the line along the cold
front as it pushes south southeast through the CWA. Any storms
that can develop out ahead of the front and remain discrete will
have a tornado potential as well. As these discrete supercells
get ingested into the squall line along the front...embedded
supercells and/or book end vortices could allow for the tornado
potential to continue through the evening hours over the CWA.
Thus...a tornado watch will be in effect across the CWA through 11
PM this evening. Majority of the storms should be exiting the CWA
around 5-6z with the exiting cold front.

Behind the cold front...northwesterly winds transporting a drier
and cooler airmass into the region will continue into Wednesday
while the main upper level trof axis moves through and exits the
Plains. There may be a few light rain showers across Northwest
Arkansas Wednesday afternoon as the trof axis moves through the
CWA. Behind this departing system...quiet conditions are forecast
Thursday with breezy southerly winds and warming temperatures
forecast Friday into the weekend. Additional thunderstorms are
forecast to return Saturday night into the beginning of next week
in response to another frontal boundary that looks to move into
the region.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....22
Hazardous weather outlook, Apr 28, 4:52 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Tue Apr 28 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Tue Apr 28 2020

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS UNFOLDING LATE THIS
AFTERNOON AND WILL CONTINUE INTO THE EVENING ACROSS EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS. TORNADOES, DAMAGING WIND GUSTS UP TO 80
MPH WITH LARGE HAIL POTENTIALLY GREATER THAN 2 INCHES IN DIAMETER
WILL BE POSSIBLE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Late Afternoon and Tonight.

TORNADO.
	RISK...Elevated.
    AREA... Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
    AREA... Eastern Oklahoma and Northwest Arkansas.
    ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
    AREA... Eastern Oklahoma and Northwest Arkansas.
    ONSET... Ongoing.

DISCUSSION...

Severe thunderstorms have developed late this afternoon across
northeast Oklahoma. This activity will be capable of producing very
large hail along with a tornado threat from the quasi-discrete
supercells. Storms will quickly congeal into a squall line early
this evening embedded supercells possible within the line. This line
will accelerate through the remainder of eastern Oklahoma and
northwest Arkansas through the evening hours. A continued tornado
threat will persist along the line this evening with large hail
transitioning towards damaging winds of 60 to 80 mph possible within
the stronger bow segments.

Here is the latest timing for the expected severe weather:

Northeast Oklahoma - Ongoing through 8 PM.
Southeast Oklahoma - 7 to 11 PM.
Northwest Arkansas - 7 to 10 PM.
West-central Arkansas - 8 to 11 PM.

Be weather aware late this afternoon and evening. Make sure you have
multiple ways to receive severe weather watch and warning
information. Be prepared to take swift action if a warning is issued
for your area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY...High Wind Potential.
SATURDAY through MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

An upper level ridge moves into the central and southern plains on
Wednesday with dry weather expected through Saturday. Elevated wind
gusts of 30 mph are expected behind this passing cold front for
Wednesday with wind gusts also near 30 mph possible for Friday.

The next major weather maker will move into the area late Saturday
into Sunday. Early indications are that strong to severe
thunderstorms will be possible Sunday in association with a surface
low pressure ejecting out onto the Southern Plains. This is still a
ways out and a lot can change between now and then. Stay tuned for
updated information.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 28, 7:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
712 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     7 WSW ADAIR             36.40N 95.39W
04/28/2020                   MAYES              OK   EMERGENCY MNGR

            LARGE TREE DOWN NEAR NS427 AND EW420 ROADS

&&

MAT
Local storm report, Apr 28, 7:13 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     PEGGS                   36.08N 95.10W
04/28/2020  E60 MPH          CHEROKEE           OK   EMERGENCY MNGR

&&

MAT
Local storm report, Apr 28, 7:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             5 WSW SKIATOOK          36.34N 96.08W
04/28/2020  E1.25 INCH       OSAGE              OK   NWS EMPLOYEE

0619 PM     HAIL             4 E SKIATOOK            36.37N 95.93W
04/28/2020  E1.00 INCH       TULSA              OK   STORM CHASER

            INTERSECTION OF HIGHWAYS 20 AND 75.

&&

KAH
Local storm report, Apr 28, 7:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
04/28/2020  E60 MPH          CHEROKEE           OK   EMERGENCY MNGR

&&

MAT
Special weather statement, Apr 28, 7:38 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
738 PM CDT Tue Apr 28 2020

OKZ049-073>075-290115-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-
738 PM CDT Tue Apr 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HASKELL...NORTHWESTERN
PUSHMATAHA...LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 815 PM
CDT...

At 738 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Blocker to 7 miles south of Kiowa.
Movement was east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Wilburton...
Clayton...                        Hartshorne...
Krebs...                          Quinton...
Kiowa...                          Savanna...
Mccurtain...                      Alderson...
Kinta...                          Higgins...
Mc Curtain...                     Lequire...
Damon...                          Blocker...
Yanush...                         Robbers Cave State Park...
Mcalester Regional Airport...     Blanco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

LAT...LON 3459 9567 3460 9588 3468 9588 3468 9594
      3510 9572 3523 9489 3520 9491 3520 9493
      3518 9493 3454 9540 3454 9567
TIME...MOT...LOC 0038Z 266DEG 32KT 3498 9560 3461 9590
Local storm report, Apr 28, 7:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             5 SE MCALESTER          34.88N 95.71W
04/28/2020  E1.00 INCH       PITTSBURG          OK   EMERGENCY MNGR

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:02 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner58 min
Apr 28, 7:08 PM CDTTornado WarningTSADelaware37 min
Apr 28, 7:13 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more62 min
Apr 28, 7:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware53 min
Apr 28, 7:38 PM CDTSpecial Weather StatementTSALatimer, Pittsburg37 min
Apr 28, 7:47 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha43 min
Apr 28, 7:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah63 min
Apr 28, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg43 min
Apr 28, 8:18 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah57 min
Apr 28, 8:25 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore50 min
Apr 28, 8:34 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg41 min
Apr 28, 8:38 PM CDTSevere Thunderstorm WarningTSAPittsburg37 min
Apr 28, 9:04 PM CDTTornado WarningTSAPittsburg22 min
Apr 28, 9:06 PM CDTTornado WarningTSALeFlore26 min
Apr 28, 9:07 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha38 min
Apr 28, 9:16 PM CDTTornado WarningTSAPittsburg, Pushmataha24 min
Apr 28, 9:21 PM CDTTornado WarningTSAPushmataha39 min
Apr 28, 9:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha61 min
Apr 28, 9:47 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Apr 28, 10:27 PM CDTSevere Thunderstorm WarningTSAChoctaw21 min

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.